1
TITLE: Quenched decay of correlations for nonuniformly hyperbolic random maps with an ergodic driving system  Full Text
AUTHORS: Alves, Jose F. ; Bahsoun, Wael; Ruziboev, Marks; Varandas, Paulo ;
PUBLISHED: 2023, SOURCE: NONLINEARITY, VOLUME: 36, ISSUE: 6
INDEXED IN: Scopus WOS CrossRef
2
TITLE: Almost sure rates of mixing for partially hyperbolic attractors  Full Text
AUTHORS: Alves, JF ; Bahsoun, W; Ruziboev, M;
PUBLISHED: 2022, SOURCE: JOURNAL OF DIFFERENTIAL EQUATIONS, VOLUME: 311
INDEXED IN: Scopus WOS CrossRef: 4
3
TITLE: ENTROPY FORMULA FOR SYSTEMS WITH INDUCING SCHEMES
AUTHORS: Alves, Jose f. ; Mesquita, David;
PUBLISHED: 2022, SOURCE: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, VOLUME: 376, ISSUE: 2
INDEXED IN: Scopus WOS CrossRef
4
TITLE: Entropy formula and continuity of entropy for piecewise expanding maps  Full Text
AUTHORS: Alves, JF ; Pumarino, A;
PUBLISHED: 2021, SOURCE: ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, VOLUME: 38, ISSUE: 1
INDEXED IN: Scopus WOS CrossRef: 3
5
TITLE: On the liftability of expanding stationary measures
AUTHORS: Alves, JF ; Dias, CL; Vilarinho, H;
PUBLISHED: 2021, SOURCE: STOCHASTICS AND DYNAMICS, VOLUME: 21, ISSUE: 06
INDEXED IN: Scopus WOS CrossRef
6
TITLE: Nonuniformly Hyperbolic Attractors. Geometric and Probabilistic Aspects
AUTHORS: José F Alves ;
PUBLISHED: 2020, SOURCE: Springer Monographs in Mathematics
INDEXED IN: CrossRef: 5
7
TITLE: Equilibrium stability for non-uniformly hyperbolic systems
AUTHORS: Jose F Alves ; Vanessa Ramos; Jaqueline Siqueira;
PUBLISHED: 2019, SOURCE: ERGODIC THEORY AND DYNAMICAL SYSTEMS, VOLUME: 39
INDEXED IN: Scopus WOS CrossRef: 5
8
TITLE: Statistical instability for contracting Lorenz flows  Full Text
AUTHORS: Jose F Alves ; Muhammad Ali Khan;
PUBLISHED: 2019, SOURCE: NONLINEARITY, VOLUME: 32, ISSUE: 11
INDEXED IN: Scopus WOS CrossRef: 3
9
TITLE: Equilibrium states for impulsive semiflows  Full Text
AUTHORS: Jose F Alves ; Maria Carvalho ; Jaqueline Siqueira;
PUBLISHED: 2017, SOURCE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 451, ISSUE: 2
INDEXED IN: Scopus WOS CrossRef: 2
10
TITLE: SRB measures for partially hyperbolic systems whose central direction is weakly expanding
AUTHORS: Jose F Alves ; Carla L Dias; Stefano Luzzatto; Vilton Pinheiro;
PUBLISHED: 2017, SOURCE: JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, VOLUME: 19, ISSUE: 10
INDEXED IN: Scopus WOS CrossRef: 20
Page 1 of 5. Total results: 49.